SOME CLASSIFICATIONS OF HYPERK-ALGEBRAS OF ORDER 3

Search this Article

Author(s)

    • ZAHEDI M. M.
    • Department of Mathematics, Shahid Bahonar University of Kerman, Kerman
    • BORZOEI R. A.
    • Department of Mathematics, Shahid Bahonar University of Kerman, Kerman
    • REZAEI H.
    • Department of Mathematics, Sistan and Baluchestan University

Journal

  • Math. Japon

    Math. Japon 53(1), 133-142, 2001-01-01

References:  7

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008798430
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    13460862
  • Data Source
    CJP  CJPref 
Page Top